MathSciNet Relay Station
MathSciNet bibliographic data
MR804034 57N20 (54C99 54F35)
Curtis, D. W. Boundary sets in the Hilbert cube. Topology Appl. 20 (1985), no. 3, 201–221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement